MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE

EDWARDS LIFESCIENCES LLC CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART VALVE
Model Number 7300TFX
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: svd is an acquired condition, intrinsic to bioprosthetic valves, characterized by deterioration of the leaflets or supporting structures, leading to thickening, calcification, tearing, or disruption of the prosthetic valve materials.These changes result in valvular dysfunction manifesting as stenosis and/or regurgitation with a consequent drop in hemodynamic efficacy of the valve.Svd commonly occurs with a considerably increased rate after 10 years.Prior investigations and extensive literature review have shown that it is predominantly related to patient factors and implant duration rather than to manufacturing issues.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely cause is patient factors, including an implant duration of 10 or more years.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported and learned through medical records that a patient with a 29mm 7300tfx mitral valve is under evaluation for a valve-in-valve procedure after an implant duration of 13 years, 7 months due to structural valve deterioration and severe mitral stenosis.The patient presented with nyha class iii iv heart failure , shortness of breath with minimal activity, progressive fatigue, lower extremity edema.Per medical records, pre op tte demonstrated mean gradient up to 13.5 mmhg, trivial mitral regurgitation, severe tricuspid regurgitation, right ventricular systolic pressure 80 mmhg, ejection fraction 70%, and ascending aorta 46 mm.The patient underwent induction for transcatheter mitral valve replacement, however developed cardiogenic shock with decompensated right heart failure, followed by pea arrest requiring cpr and epinephrine and ventricular tachycardia treated with amiodarone.Tee demonstrated severe rv dysfunction and bilateral pleural effusions.The procedure was aborted due to decompensation on induction of anesthesia.Post procedurally, the patient developed acute hypoxemic respiratory failure, bilateral pleural effusions requiring thoracostomy with greater 3 l output, right pneumothorax, and chest wall trauma following cpr, requiring mechanical ventilation with vasopressor and inotropic support.The hospital course was complicated by cirrhosis with ascites, chronic renal insufficiency with acute worsening, anemia requiring transfusion, cellulitis, and persistent cardiogenic shock.At the time of documentation, the patient remained in icu, intubated, on vasopressor and inotropic support, with goals of care discussion and dnr status consistent with patient wishes.This is an 82-year-old male patient.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key25568237
Report Number2015691-2026-16192
Device Sequence Number10249864
Product Code DYE
UDI-Device Identifier00690103186277
UDI-Public(01)00690103186277(17)130930
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2013
Device Model Number7300TFX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale